# SDR SWAA2014092232154

- Difficulty date: September 4, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK FAIRING INBD SIDE ANGLE AT CROSS BRACE FWD SIDE CRACKED.  R & R ANGLE IAW SRM & DWG.
